MathSciNet Relay Station
MathSciNet bibliographic data
MR148256 (26 #5764) 65.05
Watson, E. J. Primitive polynomials $({\rm mod}\ 2)$. Math. Comp. 16 1962 368–369.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement